, ,

Pediatric Bufferin CII 16 tablets


$5.24

Product introduction
Acetaminophen Formulation

“Pediatric Bufferin CII” is, to relax from the 3-year-old children under 15 years of age, heat and pain,
Friendly antipyretic analgesics in the stomach.
● acetaminophen will quickly relieve sudden fever, pain of children.
● is a tablet of small children is easy to drink fruit flavor.
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
This drug is for children, but it describes the general notes, which are defined as antipyretic analgesics.
(Failure to comply or the current worsening of symptoms, is likely to occur side effects and accidents)
1. The following people, please do not take
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) the agent or other antipyretic analgesics, person taking cold medicine have had asthma.
While 2. taking this drug, please do not take any of the following drugs
Other antipyretic analgesics, cold medicines, sedatives
3. taking before and after, please do not drink
4. Please do not take to long-term continuous
■■ can consult ■■
1. The following person is a doctor before taking, dentist, please consult your pharmacist or registered seller
(1) who are receiving medical doctor or dentist.
(2) people who might be pregnant or are pregnant.
(3) the elderly.
(4) People who have had allergic reactions caused by such drugs.
(5) the person who received the following diagnosis.
Heart disease, kidney disease, liver disease, stomach and duodenal ulcers
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately taking
To stop, please consult your doctor, pharmacist or registered sellers have this document

Relationship site … symptoms
Skin … rash, redness, itching
Digestive … nausea, vomiting, loss of appetite
Neuropsychiatric … dizziness
Other … excessive hypothermia

It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.

Name … symptoms of symptoms
Shock (anaphylaxis) … after taking immediately, the skin itching, hives,
Voice hoarse of, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness is rough
Divide.

Skin mucous membrane eye syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis, acute disseminated rash pustular disease … high fever, bloodshot eyes, eye mucus,
Sores of the lips, sore throat, a wide range of rash, redness of the skin, small on the reddened skin
Rash (pustules) comes out of is, the whole body is languid, or persist there is no appetite, etc.,
Rapidly deteriorated.

Liver dysfunction … fever, itching, rash, jaundice (yellowing of skin and whites of the eyes),
Kasshokunyo, General fatigue, loss of appetite, etc. may occur.

Renal failure … fever, rash, a decrease in amount of urine, swelling of the whole body, General fatigue, joint pain
(Joints ache), diarrhea, etc. may occur.

Or up the interstitial pneumonia … stairs, – which is shortness of breath with or a little unreasonable
Becomes suffocating, chesty coughs, fever and the like can be seen, these are or appear suddenly, lasts
Or.

Wheezing when the asthma … breath, sound and whistling, stuffy etc. there
Rawareru.

If you can take from 3.5 to 6 times the symptoms are often not will stop taking the drug, with this document
Doctor, dentist, please consult your pharmacist or registered seller

● Indications
(1) fever at the time of chills, fever
(2) pain, headache, bruised pain, sore throat, ear pain and joint pain, neuralgia, back pain after toothache, tooth extraction
Analgesic of muscle pain, stiff neck pain, fracture pain, sprains pain, menstrual pain (menstrual pain), trauma pain

● Dosage
As much as possible taking to avoid fasting, taking interval, please put more than four hours.
Please take the following amounts with water or lukewarm water.
Age … once amount … 1 day taking number of times
And up to three times less than 11 years of age more than 15 years old … 6 tablets …
Be limited to the less than 7 years of age more than 11 years old … 4 tablets … 3 times
And limit or more and less than 3 years of age 7 years old … 3 tablets … 3 times
Less than 3 years old … Not to be taken


(1) If you want to take in children, please let be taken under the supervision of their parents.
(2) in case of taking in three years or more infant, so as not to drugs lodge in the throat,
Please good care.
(3), please adhere to the dosage and administration.

● component-quantity
One tablet in the
Active ingredient … content … work
Lower the acetaminophen ··· 33mg ··· heat, you suppress the pain.

As an additive, D- mannitol, cellulose, CMC, saccharin Na, saccharin,
Gelatin, Yellow No. 5, stearate Mg, containing perfume.

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container
(Quality or causing the abuse will change.).
(4) products past the expiration date, please do not use.

Other package insert description]
There are products of different active ingredient in buffering. Antipyretic analgesic component of this product Asetoami
It is Nofen. Doctor, dentist, when to consult a pharmacist or a registered seller, Asetoa
Please tell the Minofen.

SKU: JAPEEZQNYXSDU Categories: , ,

Brand

BUFFERIN

Weight120 g

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Pediatric Bufferin CII 16 tablets”

There are no reviews yet.